Trigonometric Commutative Conformable Fractional Korovkin Approximation for Stochastic Processes
Here we research from the trigonometric point of view expectation commutative stochastic positive linear operators acting on L1-continuous stochastic processes which are Conformable fractional differentiable. Under some mild, general and natural assumptions on the stochastic processes we produce related trigonometric Conformable fractional stochastic Shisha-Mond type inequalities pointwise and uniform.
Studies in Systems, Decision and Control
Anastassiou, G. (2021). Trigonometric Commutative Conformable Fractional Korovkin Approximation for Stochastic Processes. Studies in Systems, Decision and Control, 305, 479-496. https://doi.org/10.1007/978-3-030-56962-4_21